American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M10.) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 63 found      Go to page: 1 2 3

[31] Yongkuk Kim. Connected sums of manifolds which induce approximate fibrations. Proc. Amer. Math. Soc. 128 (2000) 1497-1506. MR 1670391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Robert Myers. On covering translations and homeotopy groups of contractible open n-manifolds. Proc. Amer. Math. Soc. 128 (2000) 1563-1566. MR 1641077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Indranil Biswas, Mahan Mitra and Subhashis Nag. Thurston boundary of Teichmüller spaces and the commensurability modular group. Conform. Geom. Dyn. 3 (1999) 50-66. MR 1684039.
Abstract, references, and article information   
View Article: PDF

[34] Michael L. Mihalik. Group extensions and tame pairs. Trans. Amer. Math. Soc. 351 (1999) 1095-1107. MR 1443200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Takayuki Morifuji. A note on the reducibility of automorphisms of the Klein curve and the $\eta$-invariant of mapping tori. Proc. Amer. Math. Soc. 126 (1998) 1945-1947. MR 1443398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Gui-Song Li. Covering Sato-Levine invariants. Trans. Amer. Math. Soc. 349 (1997) 5031-5042. MR 1407496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Larry Smith. $e$-invariants and finite covers. II . Trans. Amer. Math. Soc. 347 (1995) 5009-5021. MR 1316862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Bobby Neal Winters. A weak characteristic pair for end-irreducible $3$-manifolds . Trans. Amer. Math. Soc. 341 (1994) 377-403. MR 1182982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] David Gabai. Homotopy hyperbolic $3$-manifolds are virtually hyperbolic . J. Amer. Math. Soc. 7 (1994) 193-198. MR 1205445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Feng Luo. Triangulations in M\"obius geometry . Trans. Amer. Math. Soc. 337 (1993) 181-193. MR 1123456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Francisco González-Acuña and Wilbur C. Whitten. Imbeddings of three-manifold groups. Memoirs of the AMS 99 (1992) MR 1117167.
Book volume table of contents   

[42] A. K. Lyzzaik and Kenneth Stephenson. The structure of open continuous mappings having two valences . Trans. Amer. Math. Soc. 327 (1991) 525-566. MR 1062192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Mark D. Baker. Covers of Dehn fillings on once-punctured torus bundles. II . Proc. Amer. Math. Soc. 110 (1990) 1099-1108. MR 1027087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Krystyna Kuperberg. On the bihomogeneity problem of Knaster . Trans. Amer. Math. Soc. 321 (1990) 129-143. MR 989579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Mark D. Baker. Covers of Dehn fillings on once-punctured torus bundles . Proc. Amer. Math. Soc. 105 (1989) 747-754. MR 964452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] E. Luft and D. Sjerve. Regular coverings of homology $3$-spheres by homology $3$-spheres . Trans. Amer. Math. Soc. 311 (1989) 467-481. MR 978365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Matthew G. Brin and T. L. Thickstun. $3$-manifolds which are end $1$-movable. Memoirs of the AMS 81 (1989) MR 992161.
Book volume table of contents

[48] Mark D. Baker. The virtual ${\bf Z}$-representability of certain $3$-manifold groups . Proc. Amer. Math. Soc. 103 (1988) 996-998. MR 947696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] John Luecke. Finite covers of $3$-manifolds containing essential tori . Trans. Amer. Math. Soc. 310 (1988) 381-391. MR 965759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Joel Hass, Hyam Rubinstein and Peter Scott. Covering spaces of 3-manifolds. Bull. Amer. Math. Soc. 16 (1987) 117-119. MR 866028.
Abstract, references, and article information   
View Article: PDF

[51] Sadayoshi Kojima. Finite covers of $3$-manifolds containing essential surfaces of Euler characteristic $=0$ . Proc. Amer. Math. Soc. 101 (1987) 743-747. MR 911044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Michael L. Mihalik. Semistability at $\infty$, $\infty$-ended groups and group cohomology . Trans. Amer. Math. Soc. 303 (1987) 479-485. MR 902779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Colin C. Adams. The noncompact hyperbolic $3$-manifold of minimal volume . Proc. Amer. Math. Soc. 100 (1987) 601-606. MR 894423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Steven P. Plotnick. Equivariant intersection forms, knots in $S\sp 4$, and rotations in $2$-spheres . Trans. Amer. Math. Soc. 296 (1986) 543-575. MR 846597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] A. Libgober. Homotopy groups of the complements to singular hypersurfaces. Bull. Amer. Math. Soc. 13 (1985) 49-51. MR 788390.
Abstract, references, and article information   
View Article: PDF

[56] Edward L. Green. Graphs with relations, coverings and group-graded algebras . Trans. Amer. Math. Soc. 279 (1983) 297-310. MR 704617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Michael L. Mihalik. Semistability at the end of a group extension . Trans. Amer. Math. Soc. 277 (1983) 307-321. MR 690054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] John Hempel. Intersection calculus on surfaces with applications to $3$-manifolds. Memoirs of the AMS 43 (1983) MR 699242.
Book volume table of contents

[59] Newcomb Greenleaf and Coy L. May. Bordered Klein surfaces with maximal symmetry . Trans. Amer. Math. Soc. 274 (1982) 265-283. MR 670931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] S. J. Lomonaco Jr.. Homology of group systems with applications to low-dimensional topology. Bull. Amer. Math. Soc. 3 (1980) 1049-1052. MR 585188.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 63 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia